MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 WLAN; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems IntelliVue MX40 WLAN; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number MX40 - WLAN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that a device was in use while a patient died; however, there was no connection and no data from the device.It was indicated that testing of the device showed no issues, and it was noted that 3rd party batteries were used and not securely held in the battery compartment.Resuscitation efforts were initiated but subsequently discontinued in accordance with the patient's previously expressed wishes that no resuscitation be performed.No additional clinical information was provided.
 
Additional Manufacturer Narrative
E1 reporting institution phone #: (b)(6).It was reported that third-party batteries (akku med) were being used with the device and did not fit securely within the battery compartment.Additionally, broken battery clips were identified.Functional testing performed by the customer using a patient simulator did not identify any issues with the mx40 monitor.A philips field service engineer (fse) visited the customer site to collect device logs and supporting information related to the reported event.Analysis of the device logs and clinical audit records determined that the mx40 was not connected to the pic ix system on 27-aug-2026 between approximately 06:00 and 16:39.No retrospective patient data were available for this time period.The fse also performed functional testing of the monitor, and no anomalies were identified.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
IntelliVue MX40 WLAN
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50950279
Report Number1218950-2026-100680
Device Sequence Number13149682
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight176 LB